Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

true sushi

Member
  • Total Reviews

    0
  • Content Count

    29
  • Joined

  • Last visited

Everything posted by true sushi

  1. Just wondering if there are any chrisitans out there? Do you ever wonder? why GOD why do i have Acne? When i see all of these other beautiful non-christians living a horrible life not in your name W/ A CLEAR FACE?? does it ever bother you??
  2. i know you wanted guy's opinion, but i couldn't help but see. I too am dealing with that same problem. I am asian and it seems like in my state Asians are ugly and Asian's with acne are...OMG a monster! i am very confident and i have a great personality (that is what i have been told) but i have never dated a guy (i am 20)...but don't give up...if you are destined to have a guy you will get one! just bc right at this moment you do not have a man by your side doesn't mean you will never have
  3. I agree...DO NOT POP IT!!! it will be red and nasty...just cover it up...and no one will see it!
  4. hi, i am actually going to ask a different question ...not about acne this time...but i am going to study abroad in Italy and was wondering what are some good universities/colleges to go to. ciao, sushi
  5. hi, i am from korea...but live in america now. I want to know the korean secret. Also, i want to get a hold of some asian music...any good place on the web to download/or listen to?
  6. hey, has anyone else heard of evoclin...or evocline? i just started to use it today..and i want your opinion on it! thanks
  7. ask your doctor....they know what it best...well i sure hope they do. Retina is very good....
  8. i agree with silapp....you are suppose to have a papertrail, meaning that you have tried antibiotics or other drugs that aren't as strong....Accutane is very dangerous and very serious. It can mess some people up...but talk to your derm...i strongly recommend that !
  9. just to let you know....i was put on mino for 3 months, but only got throught it for a month...*i was then put on accutane*...but you might get headaches and itchy skin...that lasted the whole month ....but GOOD LUCK!
  10. ok, so i had been on accutane for a month....one month. and my Dr got back my blood test and said there had a been an elevation in my liver....aaaahhh so he TOOK ME OFF OF IT! ....what do i do now? i have tried everything....this was my last hope....blasted..now he said that i can't put anything in my body until i get this cleared up.....so he is putting me on this foam and duac....i am SICK OF IT oh, and has anyone else gone through this?
  11. has anyone used a foam? U wash your face and put this foam on...let it dry and then put duac on? ever heard of it?? i am praying to God that it will work. My doctor just took me off of accutane bc of an elevation on my liver (that was pretty much my last hope)...i guess God just wants me to be ugly...why is that? why doesn't God want me to be happy? i have had 3 deaths in one month...a guy hasn't asked me out in a year (most likely bc i have acne and am asian)...my grades went down to a
  12. good luck with it...i had both of them...and i saw results in about 2 weeks...but then it stopped getting better and just stayed the same for about a month....uugghhh...don't worry...just keep your chin up and smile..bc you never know who is watching
  13. i am actually on amnesteem (a generic brand for accutane) and so far i am fine with it..i just can't wait to be pretty again
  14. first of all...relax...supposedly you can break out because of stress and fatigue and a bad diet (well the bad diet isn't healthy for you anyway...so just eat good)...accutane is ok, at least in america, but you must have a paper trail saying that you have tried antibiotics and stuff...so just relax, talk to your derm and see what they say. Good a good cleanser and wash two times a day (no more) maybe see about an Over the counter drug...so to that forum and see what they say. But again, Accut
  15. Just wondering if there are any other asians out there dealing with this problem i have...called acne? hehehe do we have really sensitive skin or what?? man, i live in america and i am the only asian i have seen with acne...but then i get on here and i see a lot of asians dealing with the same problem! man, i am glad to have this website. What kind of cleanser are you using? moisturizer? does accutane/amnesteem work for you?
  16. hey guys, i am using neutrogena oil free acne wash....and i was wondering what you guys thought about cetaphil or however you spell it....to you like it? what other cleanser should i use?? give me some info on whatever you have! thanks a bunch!
  17. hey, you said you were on amnesteem? right? what is the highest dosage? i am on 40 mg two times a day...so would i say i am taking 80 or 40 mg?? anyway, keep your head up...i am a girl going to college with a bunch of beautiful people...and it is so hard bc they think asians have wonderful skin...then they look at me and are like...well....uuugghhh...but hey, i get over it and get on with my lovely day
  18. i totally agree with beentheredonethat. There are several people on accutane and they are all doing fine. You will get very dry skin, nasty lips, and a flaky scalp..but for only 5 months out of your life....compared to having zits for 5 more years. There are side effects and you must look into them and GET YOUR BLOOD taken. That is the one way they know you are doing fine. Accutane is only for people that have acne that can not be treated with OTC or Antibiotics ... but you can def talk to y
  19. bonjour...oh wait you aren't french...that was kind of mean when that person said, are you french? anyway, the lips so far aren't that bad..but i have a dry scalp and black hair...something you do not want to mix together...uuggghhh..so don't take a lot of showers..and DON'T pick your pimples..bc i did and it is awful!
  20. i am only on my 12 day and my lips are tooo bad, but i use carmex, vaseline, and blistex...which ever one i can find first LOL....i am a walking chapstick machine
  21. i do agree, you should go to your derm and ask them about it. I have not gotten headaches, but i have an itchy head...which is NOT pleasant
  22. well, i have only used it once so i haven't seen a difference yet...but just think...5 months..your hair will be back to normal (I HOPE) and you will be clear...so two things will by physically beautiful instead of one...that is what i keep reminding myself....well gotta go study for finals...uuugghhh
×